default-icon
Erectile dysfunction
Hi,iam using anti depressants from 15 days now I am suffering erectile dysfunction.is this one of the side effects of that tablet.? If I continue using these tablets I will not be able to ejaculate.Does Not ejauculating for one month continuously cause any health issues? I have heard that sperm sack might get full and burst ? Is this true?
58 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Harsha
General Physician Bangalore
Hi there...I can understand your concern. Sometimes antidepressants can cause erectile dysfunction. If you are not able to ejaculate voluntarily, the semen will come out naturally after sometime. Don't worry, it won't collect and burst. To overcome erectile dysfunction you can try methods like relaxation, mediation. Sometimes due to anxiety and too much knowledge of the drugs, can only cause such symptoms. So try the Conservative measures first. If you do not find any improvement, you can consult your psychiatrist for further evaluation.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.